# SDR SIMA20160724006

- Difficulty date: July 24, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 29,060 hours, 24,506 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 14525599001
- Condition: Corroded
- Location: Lav Bucket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LAV BUCKET IS CORRODED.  REMOVED AND REPLACED THE LAV BUCKET IAW SRM 51-40-02.
